# SDR YENA20130729164

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 37,055 hours, 12,978 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360012
- Part serial: H2387
- Condition: Failed
- Location: Nlg Steering
- Part time: 37,062 hours, 12,978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING FAULT AFTER LANDING AND UNABLE TO RESET. ACCOMPLISHED TROUBLESHOOTING IAW TSM 32-51-00-810.  R & R NOSE WHEEL STEERING SERVO CONTROL IAW AMM 32-51-51.
